# SDR CALA2024031800766

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 78,507 hours, 16,813 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B777-33-3-7019 - DR L3 M33406 EMER LIGHT BATTERY TEST FAIL TRANSFER REFER NON-ROUTINE WO.2913795 AND ORIGINATED BY  DR L3 M33406 EMER LIGHT BATTERY REPLACED AND TESTED NORMAL AS PER AMM33-51-06 ATTACH FORM 44-0008 ITEM 1TO 2.
